EconPapers    
Economics at your fingertips  
 

INFINITE ASYMMETRIC EQUILIBRIA IN MIXED OLIGOPOLIES

Stefano Colombo ()

Bulletin of Economic Research, 2018, vol. 70, issue 1, E114-E118

Abstract: We show that infinite asymmetric equilibria may be supported in a mixed Cournot oligopoly with identical private firms. This sharply contrasts with the case of private Cournot oligopolies, where only symmetric equilibria arise.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/boer.12131

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:70:y:2018:i:1:p:e114-e118

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378

Access Statistics for this article

More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-04-12
Handle: RePEc:bla:buecrs:v:70:y:2018:i:1:p:e114-e118